# SDR FDEA200910263672

- Difficulty date: October 26, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N517029
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 340 LBL 29 TO 32 HAS AREA OF CORRODED OUT OF LIMITS.  REMOVED CORROSION FROM FLOORBEAM IAW SRM 51-10-02.   CHECKED LIMITS AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04.  REMOVED 4EA. NUTPLATES, 2EA. BRACKETS, AND FLOORBEAM IAW SRM 51-40-02. RECEIVED NEW FLOORBEAM PN 141N5170-29.  LOCATED AND DRILLED FLOORBEAM IAW SRM 51-40-05. INSTALLED 4EA NUTPLATES, 2EA BRACKETS, FLOORBEAM AND ALL REPAIR PARTS SRM 51-40-02. THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR
